Announcement

Collapse
No announcement yet.

What happened? ...trouble urinating after instil.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • What happened? ...trouble urinating after instil.

    I had my 3rd instillation today and have had terrible trouble urinating since. It was 1 1/2 hours before I was able to even dribble a little. I've been dribbling now all afternoon and finally this last time (6 hours after the instil.), I felt like I went almost a normal amount. I also feel very sore, not to mention how uncomfortable it's been having to urinate and not being able to. What happened this time? The dr has been using a mix of the 2 common ones (heparin and whatever the other one is) and another one I can't remember (C___) each time. I'm also on Elmiron (started about 2 weeks ago) and have been having more bowel pain and diarrhea from it. I've had a terrible last few days with abdominal pain which I think is being caused by the Elmiron (irritating IBS diarrhea).

    The dr also is thinking there's something else going on. I have a diagnosis (via cysto w/hydro) already, this is a new dr who thinks there's something else going on because she was able to obtain so much (750 cc I think) when she did a bladder capacity test. My bladder held 300 or 500cc when I had the hydro done, but that was before I had my daughter. Since that time, I've done quite a bit of bladder retraining (without wanting to) on my own because of frequent situations when I've had to hold it dealing with a baby/toddler. That's my theory anyway.

    So, my main question is about what happened today, has anyone else had this happen after an instil? What can I do? Should I be asking about getting direction on self-cathing? I know the dr wants to do further testing to see if there's something else going on (I know she's thinking PFD, but I don't have constipation much-last long-term const. was when I was preg., usually diarrhea)...what should I do? Would having PFD, topped with spasming bowels, then the instil have caused this?

    What to do.

    Thanks for any help anyone can give me!
    ~Darcy R (WI)

  • #2
    I really don't know why you seem to be retaining. I would talk to the doc about it. As far as the intestinal problems & Elmiron go, the capsule bothers some people & it is suggested that you dump the Elmiron into a small amount of water & throw the capsule away. I hope this helps you. Hugs, Kathi hi
    One Day At A Time
    Kathi

    Comment


    • #3
      I totally agree that you need to talk to your doctor about this problem.

      It used to be fairly common to think that a bladder with normal or larger than normal bladder capacity indicated that it could not be IC. That is no longer considered to be the case by most physicians. Even though most people with IC have reduced bladder capacity, there are some who have much larger bladders.

      Sending healing thoughts,
      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment

      Working...
      X